# SDR ASOA05550

- Difficulty date: June 23, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Engine: Ge CF343B1
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE ENGINE SUPPORT BEAM WAS FOUND TO BE CRACKED IN THE TOP WEB AT THE FIRE LOOP BRACKET BEYOND LIMITS.  MAINTENANCE REPAIRD THE ENGINE SUPPORT BEAM UPPER WEB AT THE FIRE LOOP BRAKCET IAW EO.  (K)
